# SDR UPS06447304

- Difficulty date: July 9, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE PRESS IND IS EXTENDED.  INSTALLED NEW PBE.
